# SDR VTZA98181

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 106A703056A
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6598 - IAD-RDU - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO LANDING GEAR WOULD NOT RETRACT.  AIRCRFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND NOSE GEAR NEEDING SERVICED.  MAINTENANCE SERVICED NOSE GEAR AND PERFORMED GEAR SWING.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
